The conformations of topologically constrained double-folded ring polymers can be described as wrappings of randomly branched primitive trees. We extend previous work on the tree statistics under different (solvent) conditions to explore the conformational statistics of double-folded rings in the limit of tight wrapping. In particular, we relate the exponents characterizing the ring statistics to those describing the primitive trees and discuss the distribution functions $p(\vec r | \ell)$ and $p(L | \ell)$ for the spatial distance, $\vec r$, and tree contour distance, $L$, between monomers as a function of their ring contour distance, $\ell$.

Conformational statistics of randomly branching double-folded ring polymers / Rosa, Angelo; Everaers, Ralf. - In: THE EUROPEAN PHYSICAL JOURNAL. E, SOFT MATTER. - ISSN 1292-8941. - 42:1(2019), pp. 1-12. [10.1140/epje/i2019-11765-3]

Conformational statistics of randomly branching double-folded ring polymers

Angelo Rosa
Membro del Collaboration group
;
2019-01-01

Abstract

The conformations of topologically constrained double-folded ring polymers can be described as wrappings of randomly branched primitive trees. We extend previous work on the tree statistics under different (solvent) conditions to explore the conformational statistics of double-folded rings in the limit of tight wrapping. In particular, we relate the exponents characterizing the ring statistics to those describing the primitive trees and discuss the distribution functions $p(\vec r | \ell)$ and $p(L | \ell)$ for the spatial distance, $\vec r$, and tree contour distance, $L$, between monomers as a function of their ring contour distance, $\ell$.
2019
42
1
1
12
7
https://doi.org/10.1140/epje/i2019-11765-3
https://link.springer.com/article/10.1140%2Fepje%2Fi2019-11765-3
https://arxiv.org/abs/1808.06861v1
Rosa, Angelo; Everaers, Ralf
File in questo prodotto:
File Dimensione Formato  
Rosa-Everaers2019_Article_ConformationalStatisticsOfRand.pdf

non disponibili

Descrizione: Articolo principale
Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 2.05 MB
Formato Adobe PDF
2.05 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/86374
Citazioni
  • ???jsp.display-item.citation.pmc??? 1
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 14
social impact